I took Microgestin fe 1/20 birth control pills about 6/7 weeks ago for the first time. I continued using the pills for only one month. I never missed a pill, never took it late. I had my "period" on the placebo pills which lasted about 8-9 days of spotting blood. The 3/4 weeks of being off of the birth control pill I've been spotting NONSTOP. I would bleed (spot brown/dark red blood) on random days for about 3 days straight then it would stop for 2 days & continue that pattern for 3 WEEKS after stopping the birth control pills. I've had symptoms of feeling nauseous, light headed, & mild period like cramps. Could this be pregnancy symptoms? I stopped taking the birth control pills after my 1st month because of financial issues. I had unprotected sex twice during the time period I was NOT on the pill. He did not ejaculate in me at all. I was wondering could anybody please put my mind at ease and answer a few questions. 1)Could there be a possibility of being pregnant while I'm spotting for 3 weeks straight? 2)Is this continuous spotting caused by not continuing my 2nd month of birth control pills? 3)Could only taking 1 month of birth control pills then stopping cause hormonal imbalance? 4)Could I possibly be pregnant?
Stopping pills doesn't cause hormonal imbalance. You can spot when you're pregnant but it's more likely it's from stopping the pill. You can be pregnant since. You have unprotected sex. Where he ejaculates has no effect on chances of pregnancy since precum has thousands of sperm In it.
If you go to planned parenthood you don't have to pay for the pills.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Mar 2018 • 3 answers
Updated 5 Nov 2014 • 1 answer
Updated 6 Sep 2018 • 11 answers
Updated 10 Feb 2015 • 1 answer
Updated 19 May 2015 • 1 answer